# SDR COEA2014011705805

- Difficulty date: December 27, 2013
- Submitted: January 17, 2014
- Operation: Air carrier
- Aircraft: N805HC
- Make and model: Aerosp ATR42-500
- Aircraft serial: 625
- Aircraft time: 19,436 hours, 18,738 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Splice Plate
- Part number: S57110422200
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING, CTR SPLICE PLATE 521AT HAS LEVEL 2 CORROSION DAMAGE ON LOWER SURFACE & IN COUNTERSINKS.  R & R WITH OEM PART.
